Record number :
1526361
Title of article :
Fractional Kernels in Digraphs
Author/Authors :
Aharoni، نويسنده , , Ron and Holzman، نويسنده , , Ron، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1998
Pages :
6
From page :
1
To page :
6
Abstract :
We define a fractional version of the notion of “kernels” in digraphs and prove that every clique–acyclic digraph (i.e., one in which no clique contains a cycle) has a fractional kernel. Using this we give a short proof of a recent result of Boros and Gurvich (proving a conjecture of Berge and Duchet) that every clique–acyclic orientation of a perfect graph has a kernel.
Journal title :
Journal of Combinatorial Theory Series B
Serial Year :
1998
Link To Document :
بازگشت